# SDR CA060220001

- Difficulty date: February 14, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A310
- Aircraft time: 46,860 hours
- Engine: Ge CF680C2*
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Wire Harness
- Part number: E0266QF20EO261
- Condition: Burned
- Location: Toilet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED AT STATION WITH A DEFECT LOG REPORT OF THE FORWARD LAVATORY NOT FLUSHING.  TROUBLESHOOTING FOUND THAT 4 WIRES BETWEEN THE FLUSH MOTOR AND THE TIMER UNIT WERE BROKEN.  IT WAS NOTED THAT MINOR ARCH/BURNING OF THE WIRES HAD OCCURRED.  ALL 4 WIRES AND PINS WERE REPLACED AND SYSTEM WAS TESTED SERVICEABLE.
